# SDR FDEA202106011428

- Difficulty date: June 1, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 56,984 hours, 29,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N210620
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RW L/E UPPER SURFACE IS CRACKED JUST AFT OF #8 SLAT INBD END. REPAIRED RW L/E UPPER SURFACE CRACKED AREA AFT OF #8 SLAT IAW BOEING 757 SRM 51-70-  07-0G PARAGRAPH  5.A FIG 5 AND B757 SRM 57-41-01 FIG 201 TABLE 4
